# SDR QXEA2017050800345

- Difficulty date: May 6, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 33,066 hours, 34,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 58401A2BC5F4L302
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CYCLING ON AND OFF. REMOVED AND REPLACED THE EMERGENCY LIGHTS SWITCH IAW AMM 33-51-05-000-801 & 33-51-05-400-801. CHECKED SECURITY OF WIRING ON THE BACK OF THE SWITCH. CHARGED EMERGENCY LIGHT BATTERIES & OPS CHECKED IAW AMM 33-51-00-710-803. OPS CHECK GOOD, NO FURTHER DEFECTS NOTED.
